This is really weird and kinda gross...

posted by Aaron Zytle - 

I'm not sure a side effect gets more GROTESQUE than this. 

There's a new case study that was just published in the "New England Journal of Medicine" about a 55-year-old woman in Missouri.  She went to the hospital after she noticed that she always felt nauseated . . . she had a permanent bad taste in her mouth . . . and, oh yeah, she had a ton of LITTLE BLACK HAIRS growing on her TONGUE.  

Seriously.  Assuming you're not eating breakfast right now, you've gotta check out the picture.  It'll make YOU feel nauseated too.  Fortunately for her, the doctors knew why it happened.  She'd had surgery recently after a serious leg injury, and she developed an infection, so she was on some hardcore antibiotics.   

And she had a rare reaction to one of them, and developed the black tongue hairs, which is a condition that's officially called lingua villosa nigra.  It's more or less harmless, but still.  The doctors put her on different antibiotics, and four weeks later, her tongue was back to normal.  

(New England Journal of Medicine

 

title

Content Goes Here